# SDR SWAA2022032235968

- Difficulty date: October 18, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N8316H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36684
- Aircraft time: 25,566 hours, 11,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT BRAKE PANEL CRACKED LEFT OF CENTER AT STA 540 / R+R CRACKED FLOORBOARD SUPPORT BRAKE PANEL ASSY LEFT OF CENTER AT STA 540 AS PER SRM 51-40-02 AND AMM 53-21-00AMT 59828
